Hello! I would like you to clarify a great and cruel doubt. I have read the Postinor Uno package on the internet, and there are Adverse Reactions / Side Effects of Postinor Uno, with some following information. "The most common adverse events observed during clinical studies with single-dose levonorgestrel 1.5 mg for emergency contraception were: - Changes in flow volume or the expected date for the start of the menstrual cycle following the use of Postinor Uno . Irregular bleeding or dotted bleeding can affect 15% to 31% of users. Some women may experience minor bleeding after taking Postinor Uno. Most women will have their menstrual period following use of Postinor Uno on the expected date or earlier. Menstruation patterns may be uneven among women who took the medication. Most women will have their menstruation occurring on schedule. In 57% of cases, menstruation will occur within 2 days in relation to the expected day. In 5% of cases, delay may occur longer than 7 days. Anticipation of menstruation may also occur. - Nausea: It can occur in about 14% of women taking Postinor Uno; - Pain in the lower abdomen (14%); - Fatigue (14%); - Dizziness (10%); - Headache (10%); - Painful tenderness in the sinuses (8%); - Diarrhea (4%); - Vomiting (1%). Other possible reactions with the use of progestagens are: weight gain; jaundice (staying with yellowish skin, urine and sclera); "I took this tablet almost two months ago, and many of these symptoms happen to me, bleeding, abdominal pain, diarrhea, vomiting, and some symptoms still continue to increase sensitivity and increase of my breasts, weight gain, yellowish urine. And until today my menstruation has not come, oh and there's one more thing, about 15 days after I took the pill I had surgery, and those symptoms that still continue started only after I performed it, at least that's what I I noticed. Help me please, what is happening to me?
Something is happening that needs checking with your doctor, it is hardly a consequence of the pill that has taken so long, need to go to the doctor.